# SDR 96ZZZM1030

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- Engine: Pwa JT9D7R4D
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Control
- Condition: Out Of Adjust
- Location: Nr 1 Eng
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CDG - DURING CRUISE, NR 1 ENGINE SURGED AT CONSTANT THRUST.  ENGINE PARAMETERS WERE NORMAL AFTER THE SURGE.  CHECKED ENGINE INLET, EXHAUST, 3.5 BLEED VALVE SCREENS AND OIL MAGNETIC CHIP DETECTORS.  ALL CHECKS WERE NORMAL.  ADJUSTED ENGINE VANE BLEED CONTROL.
